Cookies?
Library Header Image
LSE Research Online LSE Library Services

The minimally non-ideal binary clutters with a triangle

Abdi, Ahmad and Guenin, Bertrand (2019) The minimally non-ideal binary clutters with a triangle. Combinatorica, 39 (4). 719 - 752. ISSN 0209-9683

[img] Text (The minimally non-ideal binary clutters with a triangle) - Accepted Version
Repository staff only until 1 August 2020.

Download (461kB) | Request a copy

Identification Number: 10.1007/s00493-018-3708-2

Abstract

It is proved that the lines of the Fano plane and the odd circuits of K 5 constitute the only minimally non-ideal binary clutters that have a triangle.

Item Type: Article
Official URL: https://link.springer.com/journal/493
Additional Information: © 2019 János Bolyai Mathematical Society and Springer-Verlag
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 09 Oct 2019 14:42
Last Modified: 25 Jan 2020 00:12
URI: http://eprints.lse.ac.uk/id/eprint/101841

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics